MAUDE Adverse Event Report: GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE

GIVEN IMAGING LTD., YOQNEAM PILLCAM; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Model Number FGS-0497
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Radiation Exposure, Unintended (3164)
Date of Event 03/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, they had a retained capsule for two weeks.An x-ray was performed and verified that the capsule was in the rectum.The patient experienced no pain and in good condition.
 
Additional Manufacturer Narrative
Additional information: (model#, catalog#, expiration date, udi).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, they had a retained capsule for two weeks.An x-ray was performed and verified that the capsule was in the rectum.It was noted that the patient experienced no pain and in good condition.The patient has not yet excreted the capsule.The patient current status was feeling well with no bloody stools.The physician performed a colonoscopy which would have been 4 weeks from the procedure and confirmed the capsule have passed.An x-ray abdomen done after the colonoscopy also revealed no capsule anywhere.The patient must have passed it and the caretakers failed to see it in the stool.

Brand Name
PILLCAM
Common Device Name
SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Manufacturer (Section D)
GIVEN IMAGING LTD., YOQNEAM
yetsira 13 street
yoqneam 20692
MDR Report Key8547600
Report Number9710107-2019-00182
Device Sequence Number1744118
Product Code NEZ
UDI-Device Identifier07290101364399
UDI-Public7290101364399
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K123864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2019
Device Model NumberFGS-0497
Device Catalogue NumberFGS-0497
Device Lot Number42071X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/08/2019
Supplement Date Received by Manufacturer04/10/2019
Initial Report FDA Received Date04/24/2019
Supplement Report FDA Received Date05/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age9 YR
Patient Weight23